User menu

Accès à distance en utilisant le proxy de l'UCL :

https://proxy.bib.ucl.ac.be/proxy-dial

Search

Displaying 8 results.
    • Journal article
    Variable markups in the long-run: A generalization of preferences in growth models
    Boucekkine, Raouf Latzer, Hélène[USL-B] Parenti, Mathieu[UCL] (2017) Journal of Mathematical Economics — Vol. 68, no. (), p. 80-86 (2017)
    • Journal article
    Environmental Kuznets Curve with Adjusted Net Savings as a Tradeoff Between Environment and Development
    Neve, Martin[USL-B] Hamaide, Bertrand[USL-B] (2017) Australian Economic Papers — Vol. 56, no.1, p. 39-58 (NaN)
    • Journal article
    relaxing quality differentiation through capacity limitation: a Note
    Wauthy, Xavier[USL-B] Boccard, Nicolas (2017) International Journal of Economic Theory — Vol. 13, no.2, p. 233-244 (NaN)
    • Journal article
    Communication structure and coalition-proofness – Experimental evidence
    Grandjean, Gilles J.[USL-B] Mantovani, Marco Mauleon, Ana[USL-B] Vannetelbosch, Vincent[UCL] (2017) European Economic Review — Vol. 94, p. 80-102 (2017)
    • Journal article
    Stable sets in matching problems with coalitional sovereignty and path dominance
    Herings, P. Jean-Jacques Mauleon, Ana[USL-B and CORE] Vannetelbosch, Vincent[UCL] (2017) Journal of Mathematical Economics — Vol. 71, p. 14-19 (2017)
    • Journal article
    Strongly Rational Sets for Normal-Form Games
    Grandjean, Gilles J.[USL-B] Mauleon, Ana[USL-B] Vannetelbosch, Vincent[UCL] (2017) Economic Theory Bulletin — Vol. 5, no. 1, p. 35-46 (2017)